# SDR CA130107004

- Difficulty date: January 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 15,303 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 22D30
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Fitting
- Part number: 58S926R
- Condition: Cracked
- Location: Rt Float
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED 100 HR INSPECTION, THE RT FORWARD FLOAT FITTING, PN 58S926R WAS FOUND CRACKED ON THE BOTTOM SIDE OF THE FORWARD HOLE.  THE FLOAT FITTING WAS REPLACED WITH A SERVICEABLE FITTING, PN 58S926R TO RECTIFY THE DEFECT.
